MathSciNet Relay Station
MathSciNet bibliographic data
MR1626544 62J12 (62M30 62P99 86A32)
Diggle, P. J.; Tawn, J. A.; Moyeed, R. A. Model-based geostatistics. With discussion and a reply by the authors. J. Roy. Statist. Soc. Ser. C 47 (1998), no. 3, 299–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement